MAUDE Adverse Event Report: BENCHMARK ZOOM LATITUDE; PROGRAMMER

BENCHMARK ZOOM LATITUDE; PROGRAMMER
Model Number 3120
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that the programmer had a popping sound when it turned on and it had smoke.This programmer will be returned for analysis.No reported patient involvement.

Brand Name
ZOOM LATITUDE
Common Device Name
PROGRAMMER
Manufacturer (Section D)
BENCHMARK
4065 theurer boulevard
winona MN 55987
MDR Report Key9653794
Report Number2124215-2019-28810
Device Sequence Number1877471
Product Code LWS
UDI-Device Identifier00802526575303
UDI-Public00802526575303
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P910077/S046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3120
Device Catalogue Number3120
Device Lot Number067380
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2019
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1